sexologist-icon
Delayed period
My friend took an ipill last month mid cycle and got her periods on regular time with low bleeding.But her periods for this month are delayed. we got a test done 4 days before her expected period jst to be sure bt it was negative Can ipill cause second period to be delayed even though the first period was on time??
197 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kuldeep Wagh
Gynecologist 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Yes it's the commonest of side effects. Ipill has a high hormonal content and frequently causes prolongment of the cycle. Don't worry periods will come
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Causes of delayed period
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.